Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Genus formula for generalized offset curves

dc.contributor.authorArrondo Esteban, Enrique
dc.contributor.authorSendra, Juana
dc.contributor.authorSendra, J. Rafael
dc.date.accessioned2023-06-20T16:49:58Z
dc.date.available2023-06-20T16:49:58Z
dc.date.issued1999
dc.description.abstractIn this paper, we present a formula for computing the genus of irreducible generalized offset curves to projective irreducible plane curves with only affine ordinary singularities over an algebraically closed field. The formula expresses the genus of the offset by means of the degree and the genus of the original curve.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipDGICYT
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/14841
dc.identifier.doi10.1016/S0022-4049(98)00028-0
dc.identifier.issn0022-4049
dc.identifier.officialurlhttp://www.sciencedirect.com/science/article/pii/S0022404998000280
dc.identifier.urihttps://hdl.handle.net/20.500.14352/57172
dc.issue.number3
dc.journal.titleJournal of Pure and Applied Algebra
dc.language.isoeng
dc.page.final209
dc.page.initial199
dc.publisherElsevier Science B.V. (North-Holland)
dc.relation.projectIDPB 93-0440.CO3-01.
dc.relation.projectIDPB 95/0563,
dc.relation.projectIDUAH-Proy. E010/97
dc.relation.projectIDA.I. Spain-Austria HUl996-0005.
dc.rights.accessRightsrestricted access
dc.subject.cdu512.7
dc.subject.keywordGeneralized offset curves
dc.subject.keywordordinary singularities
dc.subject.keywordgenus
dc.subject.keyworddegree
dc.subject.ucmGeometria algebraica
dc.subject.unesco1201.01 Geometría Algebraica
dc.titleGenus formula for generalized offset curves
dc.typejournal article
dc.volume.number136
dcterms.references[I] E. Arrondo, J. Sendra, J.R. Sendra, Parametric generalized offsets to hypersurfaces, J. Symbolic Comput. 23 (1997) 2677285. [2] R.T. Farouki, C.A. Neff, Analytic properties of plane offset curves, Comput. Aided Geom. Design 7 (1990) 83399. [3] R.T. Farouki, CA. Neff, Algebraic properties of plane offset curves, Comput. Aided Geom. Design 7 (1990) 100-127. [4] R. Hartshome, Algebraic Geometry, Springer, New York, 1977. [5] C. Hoffmann, Algebraic and numerical techniques for offsets and blends, in: W. Dahmen et al. (Eds.), Computation of Curves and Surfaces, Kluwer Academic Publishers, Dordrecht, 1990, pp. 4999528. [6] W. Lii, Offset-rational parametric plane curves, Comput. Aided Geom. Design 12 (1995) 601&617. [7] H. Pottman, Rational curves and surfaces with rational offsets, Comput. Aided Geom. Design 12 (1995) 175192. [S] H. Pottman, W. Lii, B. Ravani, Rational ruled surfaces and their offsets. Technical Report Nr. 23, Institut fur Geometrie, Technische Universitat Wien, 1995. [9] G. Salmon, A Treatise on the Higher Plane Curves, Chelsea, New York, 1960. [IO] E. Snapper, E. Troyer, Metric Affine Geometry, Acadamic Press, New York, 1971. [I I] R. Walker, Algebraic Curves, Princeton University Press, Princeton, NJ, 1978.
dspace.entity.typePublication
relation.isAuthorOfPublication5bd88a9c-e3d0-434a-a675-3221b2fde0e4
relation.isAuthorOfPublication.latestForDiscovery5bd88a9c-e3d0-434a-a675-3221b2fde0e4

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
18.pdf
Size:
700.68 KB
Format:
Adobe Portable Document Format

Collections